Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and the mouth!


03-31-2011, 05:41 AM   #1
sabin
New Member
 
sabin's Avatar
 
Join Date: Mar 2011
Remicade and the mouth!

I had my second Remicade treatment last Friday i got a severe allergic reaction to it after some time in the ER we decided to go on with the infusion but at a very slow rate wich worked.

And now to the reason i write this.

I have a wisdom tooth that needs to be pulled out and according to my Dr it should be fine so i made an appointment for the end of this month to have it pulled out.

Does anyone here have experiences with teethpulling while on Remicade?

And another problem i have noticed while being on Remicade!

My teeth feel weird and hurt when i bite together hard. Anyone?

And yet another problem and this is the most painful one.

About a week after my first treatment i started having these small blisters (Canker sores) inside my mouth and i have a mouthsore that doesnīt seem to wanna heal.
(all this has already been discussed with my Dr im asking here for help, support and ideas)

Other stuff i have noticed:

Terrible Sleep
Dry throat
Tiredness
Headaches (and i usually never get them)

Last edited by sabin; 03-31-2011 at 05:46 AM.
03-31-2011, 10:56 AM   #2
moogie
Senior Member
 
moogie's Avatar
 
Join Date: Jan 2011
Location: Laval, Quebec
What did your doctor have to say to what seems to me to be side effects to remicade...
__________________
I'm the Rat Man!!
DX - CD summer of 1987
Current Meds -
Remicaide
Getting Remicade every 8 weeks
Getting 5mg now. full dose. cost 5500$ )
Purinathol 75mg a day


3 resections
2 colostomy
One Ileostomy
Back to normal since May 2015
On Remicade Since April 2011 I am alive again!
03-31-2011, 11:43 AM   #3
sabin
New Member
 
sabin's Avatar
 
Join Date: Mar 2011
Well i got a special mouthwash that kills all bad bacteria, and for the mouthsore i got a cream.

The thing is that my Chronīs is alot better now so in a way itīs worth having the side effects wich all are manageble the biggest problem is the canker sores they make eating a painful task.
04-07-2011, 09:19 AM   #4
Sha0913
Senior Member
 
Sha0913's Avatar
 
Join Date: Feb 2011
Location: Cedarville, New Jersey
Hey Sabin, I know that right after I get my Remicade, which I can taste while getting it, they say some people taste it others don't. Well I do and know that it goes right to my mouth because always the day I get my infusion and the day after my teeth feel sore and my mouth hurts when I eat but it goes away. I don't however get the sores in my mouth.
__________________
Put on therefore, as the elect of God, holy and beloved, bowels of mercies, kindness, humbleness of mind, meekness, longsuffering; Colossians 3:12
***I definitely have Bowels.....of Longsuffering
[SIGPIC]
04-14-2011, 02:25 AM   #5
Xeekk
New Member
 
Join Date: Jun 2010

My Support Groups:
Are you on antibiotics as well? That's common for IBD. Using antibiotics for a longer than normal time period makes it easy for the flora in ur body to get unbalanced (bacteria/fungus). So fungus can take over and it can cause sores in the mouth. I also don't heal very well anymore. I also get the same teeth problem you mentioned - but it comes and goes. I also have milld joint pain on occasion (fingers, knees, ankles).
04-14-2011, 02:54 AM   #6
Scifimom
Senior Member
 
Scifimom's Avatar
 
Join Date: Aug 2010
Location: THESSALONIKI, Greece

My Support Groups:
I am not on Remicade but I have similar symptoms with Humira. I have sores in my mouth the size of swimming pools, they come and go especially after injections.

I get horrible headaches and migranes mostly a couple of days prior and a couple of days after my injections.

I always had VERY good teeth, now they hurt (not much) and they are sensitive to cold (bye bye Ice tea).

I am always thirsty, I was checked for diabetes twice - negative, my throat is just dry and I have been drinking tones of water.

I also have REALLY dry skin and face rush (I always had clear face skin even when I was a teenager)

When I mentioned my side effects to my doc he said..."Be patient"

So yes thats what I do being effing patient.
04-14-2011, 06:32 AM   #7
Xeekk
New Member
 
Join Date: Jun 2010

My Support Groups:
I am not on Remicade but I have similar symptoms with Humira. I have sores in my mouth the size of swimming pools, they come and go especially after injections.

I get horrible headaches and migranes mostly a couple of days prior and a couple of days after my injections.

I always had VERY good teeth, now they hurt (not much) and they are sensitive to cold (bye bye Ice tea).

I am always thirsty, I was checked for diabetes twice - negative, my throat is just dry and I have been drinking tones of water.

I also have REALLY dry skin and face rush (I always had clear face skin even when I was a teenager)

When I mentioned my side effects to my doc he said..."Be patient"

So yes thats what I do being effing patient.
Sounds like prednisone? Are you on more than remicade?
04-14-2011, 07:30 AM   #8
Scifimom
Senior Member
 
Scifimom's Avatar
 
Join Date: Aug 2010
Location: THESSALONIKI, Greece

My Support Groups:
Nope Just on Humira right now. I was weaned from pred in October I cannot still have side effects can I?
10-20-2016, 10:52 PM   #9
warrior2
 
Join Date: Oct 2016

My Support Groups:
· Stoma
i developed white spots on my tongue. never had that before. "thrush" it was called.
nasty stuff. took forever to heal, and hurt as u can imagine. i was remi when this happened but drs say it was the prednisone causing this. still on pred, still on remi, presntly tongues is hurting w/o white spots.
10-23-2016, 12:29 PM   #10
aypues
Senior Member
 
Join Date: Mar 2013
Location: San Diego, California

My Support Groups:
I had my second Remicade treatment last Friday i got a severe allergic reaction to it after some time in the ER we decided to go on with the infusion but at a very slow rate wich worked.
Regarding the reaction - that could be a sign.
Were you being pre-medicated immediately prior to the infusion?
They always give me 1g acetamenophen, 1 zyrtec, and solumedrol 30 mins prior to prevent a reaction.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and the mouth!
Thread Tools


All times are GMT -5. The time now is 09:42 PM.
Copyright 2006-2017 Crohnsforum.com